Electronic Communications in Probability

Invariant measures of stochastic $2D$ Navier-Stokes equation driven by $\alpha$-stable processes

Zhao Dong, Lihu Xu, and Xicheng Zhang

Full-text: Open access

Abstract

In this note we prove the well-posedness for stochastic $2D$ Navier-Stokes equation driven by general Lévy processes (in particular, $\alpha$-stable processes), and obtain the existence of invariant measures.

Article information

Source
Electron. Commun. Probab., Volume 16 (2011), paper no. 59, 678-688.

Dates
Accepted: 31 October 2011
First available in Project Euclid: 7 June 2016

Permanent link to this document
https://projecteuclid.org/euclid.ecp/1465262015

Digital Object Identifier
doi:10.1214/ECP.v16-1664

Mathematical Reviews number (MathSciNet)
MR2853105

Zentralblatt MATH identifier
1243.60052

Subjects
Primary: 60H15: Stochastic partial differential equations [See also 35R60]

Keywords
$alpha$-stable process Stochastic Navier-Stokes equation Invariant measure

Rights
This work is licensed under aCreative Commons Attribution 3.0 License.

Citation

Dong, Zhao; Xu, Lihu; Zhang, Xicheng. Invariant measures of stochastic $2D$ Navier-Stokes equation driven by $\alpha$-stable processes. Electron. Commun. Probab. 16 (2011), paper no. 59, 678--688. doi:10.1214/ECP.v16-1664. https://projecteuclid.org/euclid.ecp/1465262015


Export citation

References

  • Aldous, David. Stopping times and tightness. II. Ann. Probab. 17 (1989), no. 2, 586–595.
  • Applebaum, David. Lévy processes and stochastic calculus.Cambridge Studies in Advanced Mathematics, 93. Cambridge University Press, Cambridge, 2004. xxiv+384 pp. ISBN: 0-521-83263-2
  • Da Prato, Giuseppe; Debussche, Arnaud. Ergodicity for the 3D stochastic Navier-Stokes equations. J. Math. Pures Appl. (9) 82 (2003), no. 8, 877–947.
  • Da Prato, Giuseppe; Zabczyk, Jerzy. Stochastic equations in infinite dimensions.Encyclopedia of Mathematics and its Applications, 44. Cambridge University Press, Cambridge, 1992. xviii+454 pp. ISBN: 0-521-38529-6
  • Debussche, Arnaud; Odasso, Cyril. Markov solutions for the 3D stochastic Navier-Stokes equations with state dependent noise. J. Evol. Equ. 6 (2006), no. 2, 305–324.
  • Dong, Zhao; Zhai, Jianliang. Martingale solutions and Markov selection of stochastic 3D Navier-Stokes equations with jump. J. Differential Equations 250 (2011), no. 6, 2737–2778.
  • Ethier Stewart. N and Kurtz Thomas G. Markov processes, Wiley Series in Probability and Mathematical Statistics: Probability and Mathematical Statistics, John Wiley Sons Inc., New York, 1986, Characterization and convergence.
  • Flandoli, Franco; Romito, Marco. Markov selections and their regularity for the three-dimensional stochastic Navier-Stokes equations. C. R. Math. Acad. Sci. Paris 343 (2006), no. 1, 47–50.
  • Hairer, Martin; Mattingly, Jonathan C. Ergodicity of the 2D Navier-Stokes equations with degenerate stochastic forcing. Ann. of Math. (2) 164 (2006), no. 3, 993–1032.
  • Jakubowski, Adam. On the Skorokhod topology. Ann. Inst. H. Poincaré Probab. Statist. 22 (1986), no. 3, 263–285.
  • Peszat, S.; Zabczyk, J. Stochastic partial differential equations with Lévy noise.An evolution equation approach.Encyclopedia of Mathematics and its Applications, 113. Cambridge University Press, Cambridge, 2007. xii+419 pp. ISBN: 978-0-521-87989-7
  • Sato, Ken-iti. Lévy processes and infinitely divisible distributions.Translated from the 1990 Japanese original.Revised by the author.Cambridge Studies in Advanced Mathematics, 68. Cambridge University Press, Cambridge, 1999. xii+486 pp. ISBN: 0-521-55302-4